# SDR AALA202110201413

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 67,802 hours, 25,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347272220100
- Condition: Elongated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE ELONGATE HOLE IN INBOARD UPPER FLOOR BEAM COUPLING LOCATED ON FR 63 AT LEVEL OF S23L, Y1292. REPLACED COUPLING PER SRM 51-42-11-801 AND EA 331166.
